# SDR DALA2018101006000

- Difficulty date: October 9, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 50,681 hours, 23,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WE LOCATED FRAME 69 TO FRAME 70 AT LEVEL STRINGER 23L AT AFT GALLEY AREA. REPLACED IAW SRM 51-2-1 AND DWG D53474180.
